Alert archive / New Mexico / Wind Advisories in 2026
Wind Advisory 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 7, 2026, 12:10 PM MST for 6 counties in New Mexico. It took effect at Jan 7, 2026, 11:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2026, 12:10 PM MST (19:10 UTC)
- In effect from
- Jan 7, 2026, 11:00 PM MST
- Expired
- Jan 8, 2026, 3:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
Counties Chaves County, NM, Guadalupe County, NM, Lincoln County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Cannon AFB radar (KFDX), 147 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.2 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2401 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619 WWUS75 KABQ 071910 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1210 PM MST Wed Jan 7 2026 NMZ240-080600- /O.NEW.KABQ.WI.Y.0003.260108T0600Z-260109T0000Z/ Southwest Chaves County- 1210 PM MST Wed Jan 7 2026 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southwest Chaves County. * WHEN...From 11 PM this evening to 5 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will occur near the Guadalupe Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-233-239-080600- /O.NEW.KABQ.WI.Y.0003.260108T1500Z-260108T2200Z/ Central Highlands-Guadalupe County-Eastern Lincoln County- 1210 PM MST Wed Jan 7 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 3 PM MST THURSDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe County. * WHEN...From 8 AM to 3 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Areas of blowing snow may impact I-40, reducing visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 77
4 follow-up statements
555 WWUS75 KABQ 080621 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1121 PM MST Wed Jan 7 2026 NMZ240-081500- /O.CON.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/ Southwest Chaves County- 1121 PM MST Wed Jan 7 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest Chaves County. * WHEN...Until 5 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will occur near the Guadalupe Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-233-239-081500- /O.CON.KABQ.WI.Y.0003.260108T1500Z-260108T2200Z/ Central Highlands-Guadalupe County-Eastern Lincoln County- 1121 PM MST Wed Jan 7 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 3 PM MST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe County. * WHEN...From 8 AM to 3 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Areas of blowing snow may impact I-40, reducing visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 16
427 WWUS75 KABQ 081454 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 754 AM MST Thu Jan 8 2026 NMZ240-082200- /O.CON.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/ Southwest Chaves County- 754 AM MST Thu Jan 8 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Southwest Chaves County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will occur near the Guadalupe Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-233-239-082200- /O.CON.KABQ.WI.Y.0003.260108T1500Z-260108T2200Z/ Central Highlands-Guadalupe County-Eastern Lincoln County- 754 AM MST Thu Jan 8 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe County. * WHEN...Until 3 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
576 WWUS75 KABQ 081809 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1109 AM MST Thu Jan 8 2026 NMZ208-082200- /O.NEW.KABQ.CW.Y.0001.260109T1200Z-260109T1800Z/ Southwest Mountains- 1109 AM MST Thu Jan 8 2026 ...COLD WEATHER ADVISORY IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... * WHAT...Very cold wind chills as low as 3 below expected. * WHERE...Southwest Mountains. * WHEN...From 5 AM to 11 AM MST Friday. * IMPACTS...Bitterly cold temperatures as cold as 10 degrees, and below zero wind chills, will increase vulnerability to hypothermia for people and animals. Exposed pipes may burst. * ADDITIONAL DETAILS...Northwest winds will gust up to 30 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ NMZ223-233-239-082200- /O.CON.KABQ.WI.Y.0003.000000T0000Z-260108T2200Z/ Central Highlands-Guadalupe County-Eastern Lincoln County- 1109 AM MST Thu Jan 8 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Central Highlands, Eastern Lincoln County, and Guadalupe County. * WHEN...Until 3 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ240-082200- /O.CON.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/ Southwest Chaves County- 1109 AM MST Thu Jan 8 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Southwest Chaves County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will occur near the Guadalupe Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
474 WWUS75 KABQ 082137 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 237 PM MST Thu Jan 8 2026 NMZ240-082245- /O.CAN.KABQ.WI.Y.0003.000000T0000Z-260109T0000Z/ Southwest Chaves County- 237 PM MST Thu Jan 8 2026 ...WIND ADVISORY IS CANCELLED... Wind speeds have fallen below advisory levels, therefore the Wind Advisory has been cancelled. A few breezes may persist into the late afternoon hours. $$ NMZ223-233-239-082245- /O.EXP.KABQ.WI.Y.0003.000000T0000Z-260108T2200Z/ Central Highlands-Guadalupe County-Eastern Lincoln County- 237 PM MST Thu Jan 8 2026 ...WIND ADVISORY WILL EXPIRE AT 3 PM MST THIS AFTERNOON... Winds will continue to decrease through the late afternoon, therefore the Wind Advisory will be allowed to expire. $$ NMZ208-090600- /O.CON.KABQ.CW.Y.0001.260109T1200Z-260109T1800Z/ Southwest Mountains- 237 PM MST Thu Jan 8 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... * WHAT...Very cold wind chills as low as 3 below expected. * WHERE...Southwest Mountains. * WHEN...From 5 AM to 11 AM MST Friday. * IMPACTS...Bitter cold temperatures as cold as 10 degrees, and below zero wind chills, will increase vulnerability to hypothermia for people and animals. Exposed pipes may burst. * ADDITIONAL DETAILS...Northwest winds will gust up to 30 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ 24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 7, 10:56 AM MST, 1 hour 14 minutes earlier. Its key messages:
- Updated at 1055 AM MST Wed Jan 7 2026
- Unsettled weather conditions with rain, snow, and bouts of strong winds are forecast Wednesday night through Friday with lowering snow levels. Confidence is increasing (60-90%) in the development of accumulating snow and winter driving conditions across high terrain areas and also across northern New Mexico, especially s Thursday evening through Friday afternoon.
- The coldest air so far this season will arrive Friday into Friday night with low temperatures dropping into the single digits to mid teens. These cold temperatures will impact those without adequate housing or heating.
Area forecast discussion, Jan 7, 10:56 AM MST, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1056 AM MST Wed Jan 7 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1055 AM MST Wed Jan 7 2026 - Unsettled weather conditions with rain, snow, and bouts of strong winds are forecast Wednesday night through Friday with lowering snow levels. Confidence is increasing (60-90%) in the development of accumulating snow and winter driving conditions across high terrain areas and also across northern New Mexico, especially s Thursday evening through Friday afternoon. - The coldest air so far this season will arrive Friday into Friday night with low temperatures dropping into the single digits to mid teens. These cold temperatures will impact those without adequate housing or heating. && .SHORT TERM... (Today through Friday Night) Issued at 152 AM MST Wed Jan 7 2026 Weather conditions will start to deteriorate as a Pacific low moves into the upper Gulf of CA by afternoon and then crosses NM as an open wave tonight through Thursday morning. We have already been observing a steady stream of high, subtropical moisture ahead of the low with lots of cirrus clouds. The cloud bases will continue to lower as top-down moistening intensifies through the day, and by this afternoon saturation will lead to precipitation loading for southwestern zones. The climatological PWATs this time of year are low (less than 0.25"), but standardized ensemble anomalies show values surging +2 to +3 standard deviations above normal over southern NM by this evening as the low approaches. This will yield widespread precipitation in southwestern zones late this afternoon before expanding northeastward tonight, even though the forcing associated with the low will be weakening overnight. National Blend of Models QPF amounts through Thursday morning have increased, not surprising since higher resolution CAMs are getting introduced now, but there may be a bit of contamination from a couple of members like the Hi Res ARW. Overall, amounts ranging from 0.1 to 0.3 seem reasonable along and south of I-40 with lesser amounts to the north and locally higher to 0.4 over the high southern peaks. Snow levels will remain quite high with this initial perturbation, with 700 mb temperatures still only dropping to -4 to -5 C in western and central zones. This would suggest nocturnal snow levels of 7,000 to 8,000 with pockets of flakes surviving below where precipitation rates are locally heavier into Thursday morning. A batch of Winter Storm Warnings and Advisories, mainly for high elevation zones, will be issued to account for this abrupt change to the weather. Thursday morning's wave will exit northeastward into the daytime with the lingering westerly flow remaining perturbed and the next trough rapidly encroaching upon the Four Corners. Sufficient low layer saturation and a hint of orographics added to the perturbed flow will all yield continued light showers over western and central high terrain zones through the day Thursday, increasing in the late afternoon in western zones. Temperatures will run cooler, and snow levels will settle slightly lower in the 6,000 to 7,000 ft range by Thursday afternoon. Stronger westerlies will also mix down with breezy to windy conditions developing, especially over the higher terrain zones and portions of the east central plains where gusts of 25 to 35 mph will be common. The polar jet will be ushering the next trough, a clipper, toward the Four Corners late Thursday afternoon with the feature crossing the Land of Enchantment Thursday night into Friday morning. This northern stream feature will be accompanied by much colder air with 700 mb temperatures plummeting to -6 to -12 C which will lower snow levels. The trough looks to be on a track a bit farther south, similar to what earlier European solutions were suggesting, and there is also consensus for it to close into a circulation over NM. While moisture will not be as abundant with this second feature, the forcing will be stronger with higher snow-to-liquid ratios, adding a couple to a few inches of additional snow to the peaks of western and central NM. Then into early Friday, the colder air at the surface will spill into northeastern NM, providing frontogenetical forcing for snow, particularly along and east of the Sangre de Cristos. These northeastern zones will be tricky, as the trowal on the northern periphery of the low could be juxtaposed with the strongest area of low layer frontogenesis, leading to banded snowfall and sharp spatial snowfall gradient. With a later start time for some of these northeastern zones, a Winter Storm Watch seems in order for Friday morning into the daytime. Strong northerly winds spilling down the plains will also create areas of blowing snow with some localized to mesoscale areas of very low visibility, if not white- out conditions. Precipitation and strong winds will wane into the the evening Friday with impacts shifting to cold overnight temperatures through dawn Saturday. && .LONG TERM... (Saturday through Tuesday) Issued at 152 AM MST Wed Jan 7 2026 Northwest flow aloft will relax into Saturday with a dry cut-off low dropping into Sonora. This lighter wind field aloft over NM will lead to much more tranquil conditions with mostly clear skies. Daytime highs on Saturday will only run 5 to 10 degrees below normal, but it will feel like a much bigger shock to the system for many given the recent stretch of anomalously warm weather. Clear skies and light winds will then lead to optimal radiational cooling Saturday night with cold overnight lows in the teens and single digits for most. The dry and weak cut-off low will be slow to move much through early next week, finally getting back into TX by early Tuesday. This will keep light winds over NM while temperatures rebound to more seasonable values. As the cut-off low finally gets set into motion farther east, a stout upper high will be building over northern CA, and stronger northwesterlies aloft will start to descend down the spine of the Rockies. This does not appear to offer any significant impact to NM weather on Tuesday, but later in the week stronger winds and colder air would have higher potential of settling into the state. && .AVIATION... (18Z TAFS) Issued at 1055 AM MST Wed Jan 7 2026 VFR conditions begin the TAF period, but are expected to deteriorate as we progress into the evening hours. Rain and snow showers begin to move into New Mexico from the southwest beginning around 18z, spreading to much of the region by 06z. MVFR to IFR ceilings and visibilities will be common at most airfields, including most TAF sites along and west of the central mountain chain. Moderate to high confidence that these MVFR or lower conditions begin around 03-06z for most sites, except for KGUP, which is expected earlier around 01z. Conditions are expected to remain this way through 12z, where rain and snow showers become more sporadic across central and western NM. MVFR to IFR ceilings should remain through the bulk of the current TAF period after most precipitation ends. In eastern NM, MVFR conditions are less likely at our TAF sites (KTCC, KROW), but the best timeframe for these conditions to occur would be between 03- 10z. Gusts up to 25kts may accompany rain showers in eastern NM throughout the night, picking up to 30kts at the end of the TAF period. To cap it off, instances of LLWS are likely around KSRR, and may extend as far east as KROW in the 00-12z timeframe. && .FIRE WEATHER... Issued at 152 AM MST Wed Jan 7 2026 Wintry weather will start to slowly unfold today and more-so into late Thursday and Friday across northern and central NM. Stronger winds will accompany these more seasonable conditions, but are not projected to cause any critical fire weather conditions. Fuel moisture gains will be most beneficial for the mountains in the form of snowfall and also to the far northeastern plains where a couple to a few inches may also fall. This will leave much of the east central plains with lesser precipitation amounts in the form of light rain tonight (just a few hundredths of an inch) and another round of light snow (a few flurries to a dusting) Friday morning. Dry conditions resume Saturday onward, but an upper level pattern conducive to light winds will keep any concerns for critical fire weather at bay. Prescribed burning interests will be faced with less efficient mixing and poor smoke ventilation and dispersion early next week. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 32 45 23 / 0 50 70 50 Dulce........................... 51 26 41 17 / 0 60 80 70 Cuba............................ 51 28 40 17 / 10 80 80 70 Gallup.......................... 49 28 39 14 / 20 80 80 70 El Morro........................ 49 29 38 15 / 40 90 80 70 Grants.......................... 53 27 43 16 / 30 80 60 70 Quemado......................... 51 29 41 16 / 70 90 70 60 Magdalena....................... 54 32 46 23 / 60 90 30 50 Datil........................... 49 29 40 17 / 60 90 40 80 Reserve......................... 54 28 44 14 / 80 90 80 70 Glenwood........................ 58 31 48 19 / 80 90 90 70 Chama........................... 44 23 34 14 / 0 50 70 70 Los Alamos...................... 49 30 40 23 / 5 70 60 70 Pecos........................... 52 28 41 20 / 10 70 50 80 Cerro/Questa.................... 48 26 39 20 / 0 30 40 60 Red River....................... 40 22 30 14 / 0 40 40 70 Angel Fire...................... 46 22 36 11 / 0 40 30 80 Taos............................ 51 26 42 20 / 0 50 40 70 Mora............................ 56 27 44 18 / 5 50 30 70 Espanola........................ 56 29 48 24 / 5 70 60 70 Santa Fe........................ 50 30 41 23 / 10 70 50 80 Santa Fe Airport................ 51 30 44 23 / 10 70 50 70 Albuquerque Foothills........... 54 36 47 28 / 20 90 60 70 Albuquerque Heights............. 56 35 50 28 / 30 90 50 60 Albuquerque Valley.............. 58 35 53 28 / 30 80 50 60 Albuquerque West Mesa........... 55 35 51 28 / 20 80 60 60 Belen........................... 56 34 53 28 / 40 90 50 60 Bernalillo...................... 57 35 51 28 / 20 80 60 60 Bosque Farms.................... 57 33 52 27 / 30 90 50 60 Corrales........................ 57 35 52 28 / 20 80 60 60 Los Lunas....................... 56 34 52 28 / 40 90 50 60 Placitas........................ 54 35 46 27 / 20 80 60 70 Rio Rancho...................... 56 34 51 28 / 20 80 60 60 Socorro......................... 59 35 56 29 / 60 100 40 50 Sandia Park/Cedar Crest......... 51 31 42 23 / 20 90 60 70 Tijeras......................... 51 33 44 24 / 30 90 60 70 Edgewood........................ 54 32 45 24 / 20 90 50 60 Moriarty/Estancia............... 56 31 46 22 / 30 80 50 60 Clines Corners.................. 51 30 43 22 / 20 80 30 60 Mountainair..................... 54 32 46 23 / 40 90 50 60 Gran Quivira.................... 54 32 46 24 / 50 90 40 60 Carrizozo....................... 59 36 49 27 / 60 100 40 50 Ruidoso......................... 54 33 42 24 / 50 90 30 70 Capulin......................... 56 28 46 18 / 0 20 10 70 Raton........................... 58 27 50 21 / 0 20 10 70 Springer........................ 61 30 52 23 / 0 10 0 40 Las Vegas....................... 57 30 47 21 / 5 50 10 60 Clayton......................... 64 37 55 25 / 0 30 5 60 Roy............................. 60 33 53 25 / 0 40 5 50 Conchas......................... 67 38 60 28 / 5 70 5 50 Santa Rosa...................... 63 38 54 29 / 10 80 5 50 Tucumcari....................... 69 40 62 28 / 0 80 0 50 Clovis.......................... 68 40 59 31 / 0 90 5 30 Portales........................ 69 41 61 31 / 0 90 5 20 Fort Sumner..................... 67 39 59 30 / 10 90 5 30 Roswell......................... 69 40 64 34 / 10 80 0 10 Picacho......................... 68 39 56 30 / 20 70 5 20 Elk............................. 67 35 54 26 / 30 80 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late Thursday night through Friday evening for NMZ227-230. Winter Storm Warning from 4 PM this afternoon to 5 AM MST Friday for NMZ202-206-208. Winter Weather Advisory from 4 PM this afternoon to 5 AM MST Friday for NMZ205-226. Winter Storm Warning from 11 PM this evening to 11 AM MST Friday for NMZ203-210-211-213-214-221. && SHORT TERM...52 LONG TERM....52 AVIATION...77
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 2:05 AM MST | Winter Storm Watch | ABQ | Colfax, Union | 24 hr |
| Jan 7, 2:05 AM MST | Winter Storm Warning | ABQ | Bernalillo, Catron, Cibola, Colfax, Harding, Los Alamos and 12 more | 64 hr |
| Jan 7, 2:05 AM MST | Winter Weather Advisory | ABQ | Bernalillo, Catron, Cibola, Colfax, Harding, Lincoln and 9 more | 66 hr |
Nearby
Wind Advisories in New Mexico, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.